Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am losing interest in everything. How am I supposed to deal with my problems ?

I want to know the why am I losing appetite, distaste for food, hair-loss and unexplained bruises. I m losing interest in everything and this affects me and my relationship wif everyone badly. At tymes, I will contemplate to either give up or to end it quickly my life. How am I supposed to deal with my problems.
Asked On : Wed, 5 Jan 2011
Answers:  2 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi, I can understand what u have been suffering from... Though I dont know ur sociooccupational status but considering what u written is signs of suffering from mental illness that can be treated.If u not had talk about this with ur family member...please share ur thoughts and suffering with them.For improving your family life and feeling better u need Counselling and if necessory some medication to lift your mood,to improve ur motivtion,sleep & appetite.It will only possible if u meet in person with psychiatrist.So please consult nearby psychiatrist.
Answered: Thu, 6 Jan 2011
I find this answer helpful
  User's Response
Hi! Though I am not a psychologist, what I infer is that you need professional help & that too on an emergent basis. You don't need to give up my dear but its time to stand up & give it a fight. Go out please, and see a doctor. You may be having depression which is treatable. Afterwards, you shall feel that your problems have got, got solved on themselves. Please give it a FIGHT now. Good Luck!
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor